# SDR DHL9970214C

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK INDICATION AT FASTENER ONE INCH RIGHT OF (BLO) STA 480.  CUT-OUT DAMAGED AREA OF SKIN AT FWD SIDE STA 480 PRODUCTION BREAK BETWEEN BLO AND STR 28R 4.0 BY 2.0 IAW B727 S/B 727-53-0084 DRAWING NO69-62161 SHEET 2.  ALODINED AND PRIMED AREA IAW B727 SRM51-10-2.  INSTALLED DOUBLER REPAIR 9.5 BY 6.0 2024T3 .063 PO NR 8314831 LOT NR 316067 IAW B727 S/B 727-53-0084 DRAWING NR 69-62161 SHEET 2.  SEALED DOUBLER REPAIR IAW B727 SRM 51-20-4, N/R 3160.
